# SDR SWAA2016112809921

- Difficulty date: October 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 41,905 hours, 24,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 145A7500
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT CORRODED BETWEEN BS 727D TO 767, STRINGER 25R.   REPAIRED THE SUPPORT IAW SRM AND DWG.
